# SDR TWAA0004304

- Difficulty date: March 8, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 45,203 hours, 23,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD SERVICE DOOR THRESHOLD UPPER CUSP ANGLE HAD CORROSION ON TOP AT STA 195, RBL 54 INCHES.  CUT OUT DAMAGED CUSP AT STA 184 TO 203.  REPLACED CUSP SECTION AND SPLICE PER 53-05, FIG 55.  ALL PARTS REPAINTED.
